Volume 40 (1997)


1 (April), 2 (August), 3 (December)

Korman, P.;
Steady States and Long Time Behavior of Some Convective Reaction-Diffusion Equations
pp. 165--183.
Thai Son, N. D., Liem, N. D. and Van, T. D.;
Minimax Solutions for Monotone Systems of First-Order Nonlinear Partial Differential Equations with Time-Measurable Hamiltonians
pp. 185--214.
Kojo, T. and Tsutsumi, M.;
Cauchy Problem for Some Degenerate Abstract Differential Equations of Sobolev Type
pp. 215--226.
Taira, K.;
Oscillation of Delay Parabolic Boundary Value Problems
pp. 227--233.
Kato, Y.;
Free Boundary Problems for the Heat Equation and Application to a Bingham Flow
pp. 235--253.
Ono, K.;
Global Existence and Decay Properties of Solutions for Some Mildly Degenerate Nonlinear Dissipative Kirchhoff Strings
pp. 255--270.
Shioda, T. and Takano, K.;
On Some Hamiltonian Structures of Painleve Systems, I
pp. 271--291.
Ikehata, R., Matsuyama, T. and Nakao, M.;
Global Solutions to the Initial-Boundary Value Problem for the Quasilinear Visco-Elastic Wave Equation with a Perturbation
pp. 293--312.
Moriyama, K., Tonegawa, S. and Tsutsumi, Y.;
Almost Global Existence of Solutions for the Quadratic Semilinear Klein-Gordon Equation in One Space Dimension
pp. 313--333.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles